Found 29 Documents (Results 1–29)

On the efficient computation of high-dimensional integrals and the approximation by exponential sums. (English) Zbl 1190.65036

DeVore, Ronald (ed.) et al., Multiscale, nonlinear and adaptive approximation. Dedicated to Wolfgang Dahmen on the occasion of his 60th birthday. Berlin: Springer (ISBN 978-3-642-03412-1/hbk; 978-3-642-03413-8/ebook). 39-74 (2009).
MSC:  65D32 41A55 11L07
Full Text: DOI

Behavior of alternation points in best rational approximation. (English) Zbl 0803.41019

Cuyt, Annie (ed.), Nonlinear numerical methods and rational approximation II. Proceedings of the 3rd International Conference, held at the University of Antwerp, Belgium, 5-11 September 1993. Dordrecht: Kluwer Academic Publishers. Math. Appl., Dordr. 296, 159-172 (1994).
MSC:  41A20 41A50

Numerical methods in approximation theory. Vol. 9: Proceedings of the conference held in Oberwolfach, Germany, November 24-30, 1991. (English) Zbl 0807.00018

ISNM. International Series of Numerical Mathematics. 105. Basel: Birkhäuser. xiv, 357 p. (1992).

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field